Locked FAQ Members Login

Pains etc...

Do you have a burning question you just have to ask our Medical Board Experts about hypertensive pregnancies? Please email your question to expert@preeclampsia.org Keep in mind, however, that we won't be able to answer every question and our docs can't offer medical advice and won't be able to comment on specific medical cases.

Pains etc...

Postby kara20 » Wed Jun 18, 2003 04:37 pm

by kara20 (2 Posts), Wed Jun 18, 2003 04:37 pm

I'm 20 years old, relatively healthy. In February of 2003 I was diagnosed with Tuberculosis (inactive). I have been on 2 tablets of Vitamin B6 (2 tabs b/c I was having tingling in my arms and fingers) and INH. Recently I have been having problems with extreme nausea, a pain in my right side (under my rib cage). The pain is not extreme, it's just uncomfortable. The only other pills that I am taking is a calcium suppliment. I usually drink the 8 glasses of water a day (recommended by my doctor). Any idea as to what may be going on?
kara20
Registered User
 
Posts: 2
Joined: Wed Jun 18, 2003 04:32 pm

Re : Pains etc...

Postby annegarrett » Thu Jun 19, 2003 09:50 am

by annegarrett (2525 Posts), Thu Jun 19, 2003 09:50 am

You do not mention whether or not you are pregnant--or how far along you are. We would need that information to help answer your question.

Anne
User avatar
annegarrett
Registered User
 
Posts: 2525
Joined: Tue Jan 21, 2003 01:58 pm
Location: Lake Stevens, Washington

Re : Pains etc...

Postby kara20 » Fri Jun 20, 2003 05:49 pm

by kara20 (2 Posts), Fri Jun 20, 2003 05:49 pm

sorry, i forgot to add that stuff (my husband was rushing me out the door). i am 3 months pregnant[:I]
kara20
Registered User
 
Posts: 2
Joined: Wed Jun 18, 2003 04:32 pm

Re : Pains etc...

Postby expert on call » Fri Jun 20, 2003 10:06 pm

by expert on call (297 Posts), Fri Jun 20, 2003 10:06 pm

I am not at all sure. At three months, preeclampsia would be very unlikely. It usually presents after 20 weeks. The nausea and vomiting could be that generally experienced in the first trimester. It could be a side effect of the INH. INF can cause hepatitis.

I would let your doctor know about the symptoms and ask if the INH could be the cause.

Information provided on this site is provided for informational purposes only and is not meant to substitute for the advice provided by your own physician or other medical professional. You should not use the information contained herein for diagnosing or treating a health problem or disorder, or prescribing any medication. The Preeclampsia Foundation presents all data as is, without any warranty of any kind, express or implied, and is not liable for its accuracy, for mistakes or omissions of any kind, nor for any loss or damage caused by a user's reliance on information obtained on the site. Professional opinions on this condition vary greatly. The Preeclampsia Foundation endorses no one course of treatment or "cure". Responses generated by our Experts to specific questions are based on information anonymously submitted to this site via email, are not based on a complete review of any patient’s medical records and should not be construed as the only reasonable expert response to the info submitted and/or the scenario described.
expert on call
Registered User
 
Posts: 297
Joined: Sat Feb 15, 2003 09:30 am


Return to Ask the Experts

Who is online

Users browsing this forum: No registered users and 2 guests

cron